RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Medvedev, Vladislav Sergeevich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 50

Number of views:
This page:690
Abstract pages:8783
Full texts:2456
References:1302
Candidate of physico-mathematical sciences (1975)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 1.09.1942
E-mail: , ,
Keywords: dynamical systems on manifolds; topology of foliations, attractors and repellors; structural stability, Morse–Smale flows and diffeomorphisms.
   
Main publications:
  • Bonatti C., Grines V. Z., Medvedev V., Pecou E. Three–manifolds admitting Morse–Smale diffeomorphisms without heteroclinic curves // Topology and its Applications 117, (2002), 335–344.
  • Bonatti C., Grines V. Z., Medvedev V., Pecou E. On the topological classification of gradient–like diffeomorphisms without heteroclinic curves on three–dimensional manifolds (Russian) // Dokl. Akad. Nauk 377 (2001), no. 2, 151–155.

http://www.mathnet.ru/eng/person8525
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221881
http://orcid.org/0000-0001-6369-0000

Publications in Math-Net.Ru
2018
1. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, V. S. Medvedev, “On topology of manifolds admitting a gradient-like flow with a prescribed non-wandering set”, Mat. Tr., 21:2 (2018),  163–180  mathnet; Siberian Adv. Math., 29:2 (2019), 116–127  scopus
2. E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Mat. Zametki, 104:5 (2018),  775–780  mathnet  elib; Math. Notes, 104:5 (2018), 753–757  isi  scopus
3. E. V. Zhuzhoma, N. V. Isaenkova, V. S. Medvedev, “Many-dimensional solenoid invariant saddle-type sets”, Zhurnal SVMO, 20:1 (2018),  23–29  mathnet  elib
2017
4. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics”, Mat. Zametki, 102:4 (2017),  613–618  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 569–574  isi  scopus
5. E. V. Zhuzhoma, V. S. Medvedev, “Saddle-Type Solenoidal Basis Sets”, Mat. Zametki, 101:6 (2017),  843–853  mathnet  mathscinet  elib; Math. Notes, 101:6 (2017), 960–968  isi  scopus
6. E. V. Zhuzhoma, V. S. Medvedev, N. V. Isaenkova, “On the topological structure of the magnetic field of regions of the photosphere”, Nelin. Dinam., 13:3 (2017),  399–412  mathnet  elib
7. E. V. Zhuzhoma, V. S. Medvedev, “Nondissipativ kinematic dynamics on lenses”, Zhurnal SVMO, 19:2 (2017),  53–61  mathnet  elib
8. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On the structure of the ambient manifold for Morse–Smale systems without heteroclinic intersections”, Tr. Mat. Inst. Steklova, 297 (2017),  201–210  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 179–187  isi  scopus
2016
9. E. V. Zhuzhoma, V. S. Medvedev, “Continuous Morse-Smale flows with three equilibrium positions”, Mat. Sb., 207:5 (2016),  69–92  mathnet  mathscinet  elib; Sb. Math., 207:5 (2016), 702–723  isi  scopus
10. V. Z. Grines, E. V. Zhuzhoma, S. V. Medvedev, N. A. Tarasova, “On the existence of periodic orbits for continuous Morse-Smale flows”, Zhurnal SVMO, 18:1 (2016),  12–16  mathnet  elib
2015
11. E. V. Zhuzhoma, V. S. Medvedev, N. A. Tarasova, “Continuous Morse-Smale flows on projective-like manifolds”, Zhurnal SVMO, 17:1 (2015),  55–64  mathnet  elib
2014
12. Vyacheslav Z. Grines, Yulia A. Levchenko, Vladislav S. Medvedev, Olga V. Pochinka, “On the Dynamical Coherence of Structurally Stable 3-diffeomorphisms”, Regul. Chaotic Dyn., 19:4 (2014),  506–512  mathnet  mathscinet  zmath  isi
13. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “On existence of magnetic lines joining zero points”, Zhurnal SVMO, 16:1 (2014),  8–15  mathnet
2013
14. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On existence of separators of magnetic fields in a spherical layer of plasma”, Zhurnal SVMO, 15:3 (2013),  21–28  mathnet
15. E. V. Zhuzhoma, V. S. Medvedev, “A model of fast kinematic dynamo”, Zhurnal SVMO, 15:2 (2013),  23–26  mathnet
2012
16. E. V. Zhuzhoma, V. S. Medvedev, “Morse–Smale Diffeomorphisms with Three Fixed Points”, Mat. Zametki, 92:4 (2012),  541–558  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 497–512  isi  elib  scopus
17. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “Embedding in a Flow of Morse–Smale Diffeomorphisms on Manifolds of Dimension Higher than Two”, Mat. Zametki, 91:5 (2012),  791–794  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 742–745  isi  elib  scopus
18. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “On embedding a Morse-Smale diffeomorphism on a 3-manifold in a topological flow”, Mat. Sb., 203:12 (2012),  81–104  mathnet  mathscinet  zmath  elib; Sb. Math., 203:12 (2012), 1761–1784  isi  scopus
19. E. V. Zhuzhoma, V. S. Medvedev, “Equivalence of Morse-Smale flows on 4-manifolds”, Zhurnal SVMO, 14:4 (2012),  7–13  mathnet
20. E. V. Zhuzhoma, N. V. Isaenkova, L. A. Kuprina, V. S. Medvedev, “On the inner and the neighbor classification of the attractors”, Zhurnal SVMO, 14:2 (2012),  57–66  mathnet
2011
21. E. V. Zhuzhoma, N. V. Isaenkova, V. S. Medvedev, “On bifurcation in models of hyperbolic noise”, Zhurnal SVMO, 13:4 (2011),  51–60  mathnet
22. E. V. Zhuzhoma, L. A. Kuprina, V. S. Medvedev, “On the Morse-Smale diffeomorphisms with three fixed points”, Zhurnal SVMO, 13:3 (2011),  40–46  mathnet
2010
23. V. Z. Grines, Yu. A. Levchenko, V. S. Medvedev, “On structure of 3-manifold which allow A-diffeomorphism with two-dimensional surface nonwandering set”, Zhurnal SVMO, 12:2 (2010),  7–13  mathnet
24. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “În topologicaly non-conjugated Morse-Smale diffeomorphisms with trivial frame of separatrixes”, Zhurnal SVMO, 12:1 (2010),  24–32  mathnet
25. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “Global attractor and repeller of Morse–Smale diffeomorphisms”, Tr. Mat. Inst. Steklova, 271 (2010),  111–133  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 103–124  isi  scopus
26. E. V. Zhuzhoma, V. S. Medvedev, “Gradient flows with wildly embedded closures of separatrices”, Tr. Mat. Inst. Steklova, 270 (2010),  138–146  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 132–140  isi  scopus
27. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “Classification of Morse–Smale diffeomorphisms with one-dimensional set of unstable separatrices”, Tr. Mat. Inst. Steklova, 270 (2010),  62–85  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 57–79  isi  scopus
2009
28. E. V. Zhuzhoma, V. S. Medvedev, “Surface Basic Sets with Wildly Embedded Supporting Surfaces”, Mat. Zametki, 85:3 (2009),  356–372  mathnet  mathscinet  zmath  elib; Math. Notes, 85:3 (2009), 353–365  isi  scopus
29. E. V. Zhuzhoma, N. V. Isaenkova, L. A. Kuprina, V. S. Medvedev, “Ñarrier manifolds of Smale-Vietoris diffeomorphisms”, Trudy SVMO, 11:1 (2009),  71–77  mathnet
30. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, A. E. Shishenkova, “În classification of Morse-Smale diffeomorphisms with trivial embedded separatrices on $3$-manofolds”, Trudy SVMO, 11:1 (2009),  50–63  mathnet
2008
31. E. V. Zhuzhoma, V. S. Medvedev, “On Foliations Defined by Harmonic Functions”, Mat. Zametki, 84:1 (2008),  132–135  mathnet  mathscinet; Math. Notes, 84:1 (2008), 130–133  isi  scopus
32. E. V. Zhuzhoma, V. S. Medvedev, “On some problem of Kaplan”, Trudy SVMO, 10:2 (2008),  88–91  mathnet
33. E. V. Zhuzhoma, L. A. Kuprina, V. S. Medvedev, “On embedding of surface basic sets”, Trudy SVMO, 10:1 (2008),  147–158  mathnet
34. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “The realization Peixoto's graphs by Morse-Smale diffeomorphisms with sadle periodic points of index one”, Trudy SVMO, 10:1 (2008),  55–65  mathnet
35. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Tr. Mat. Inst. Steklova, 261 (2008),  115–139  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 112–135  isi  elib  scopus
36. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “Peixoto Graph of Morse–Smale Diffeomorphisms on Manifolds of Dimension Greater than Three”, Tr. Mat. Inst. Steklova, 261 (2008),  61–86  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 59–83  isi  elib  scopus
2007
37. C. Bonatti, V. Z. Grines, V. S. Medvedev, O. V. Pochinka, “Bifurcations of Morse–Smale Diffeomorphisms with Wildly Embedded Separatrices”, Tr. Mat. Inst. Steklova, 256 (2007),  54–69  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 256 (2007), 47–61  elib  scopus
2005
38. V. Z. Grines, V. S. Medvedev, E. V. Zhuzhoma, “On Surface Attractors and Repellers in 3-Manifolds”, Mat. Zametki, 78:6 (2005),  813–826  mathnet  mathscinet  zmath  elib; Math. Notes, 78:6 (2005), 757–767  isi  elib  scopus
2003
39. E. V. Zhuzhoma, V. S. Medvedev, “On Typical Diffeotopy of Rough Diffeomorphisms with Expanding Attractor of Codimension One”, Mat. Zametki, 74:3 (2003),  478–480  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 453–456  isi  scopus
40. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On Morse–Smale Diffeomorphisms with Four Periodic Points on Closed Orientable Manifolds”, Mat. Zametki, 74:3 (2003),  369–386  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 352–366  isi  scopus
41. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “New relations for Morse–Smale systems with trivially embedded one-dimensional separatrices”, Mat. Sb., 194:7 (2003),  25–56  mathnet  mathscinet  zmath  elib; Sb. Math., 194:7 (2003), 979–1007  isi  scopus
2002
42. E. V. Zhuzhoma, V. S. Medvedev, “On non-orientable two-dimensional basic sets on 3-manifolds”, Mat. Sb., 193:6 (2002),  83–104  mathnet  mathscinet  zmath; Sb. Math., 193:6 (2002), 869–888  isi  scopus
43. Ch. Bonatti, V. Z. Grines, V. S. Medvedev, E. Peku, “On Morse–Smale Diffeomorphisms without Heteroclinic Intersections on Three-Manifolds”, Tr. Mat. Inst. Steklova, 236 (2002),  66–78  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 58–69
2001
44. E. V. Zhuzhoma, V. S. Medvedev, “The Closure Lemma for Piecewise Diffeomorphic Maps of the Circle”, Mat. Zametki, 69:2 (2001),  310–313  mathnet  mathscinet  zmath  elib; Math. Notes, 69:2 (2001), 277–280  isi
45. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh, “Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds”, Uspekhi Mat. Nauk, 56:3(339) (2001),  153–154  mathnet  mathscinet
2000
46. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh, “Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds”, Uspekhi Mat. Nauk, 55:6(336) (2000),  123–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1135–1136  isi  scopus
1999
47. V. Z. Grines, V. S. Medvedev, “On the topological conjugacy of three-dimensional gradient-like diffeomorphisms with a trivially embedded set of separatrices of saddle fixed points”, Mat. Zametki, 66:6 (1999),  945–948  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 781–784  isi
1997
48. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, “Strengthening the $C^r$-closing lemma for dynamical systems and foliations on the torus”, Mat. Zametki, 61:3 (1997),  323–331  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 265–271  isi
49. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, “On continuity of geodesic frameworks of flows on surfaces”, Mat. Sb., 188:7 (1997),  3–22  mathnet  mathscinet  zmath; Sb. Math., 188:7 (1997), 955–972  isi  scopus
1996
50. V. S. Medvedev, E. L. Fedorov, “The number of limit cycles in dynamical systems close to Hamiltonian systems”, Differ. Uravn., 32:8 (1996),  1140–1141  mathnet  zmath; Differ. Equ., 32:8 (1996), 1146–1148
51. V. S. Medvedev, E. L. Fedorov, “Generalization of Mel'nikov's theorem to separatrix contours in the autonomous case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 6,  63–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:6 (1996), 59–63
1994
52. V. S. Medvedev, E. L. Fedorov, “Calculation of the second Mel’nikov parameter (autonomous case)”, Differ. Uravn., 30:3 (1994),  533  mathnet  zmath; Differ. Equ., 30:3 (1994), 494–495
53. G. V. Korolyov, V. I. Kucherenko, V. S. Medvedev, E. L. Fedorov, A. E. Eppel, “Mathematical modelling of electrode processes in parallel laminar flow of electrolyte”, Matem. Mod., 6:9 (1994),  41–52  mathnet  zmath
54. V. S. Medvedev, E. L. Fedorov, “On dynamical systems close to Hamiltonian with separatrix loops of a saddle”, Mat. Sb., 185:9 (1994),  95–108  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:1 (1995), 79–91  isi
1992
55. V. S. Medvedev, “The bifurcation of the “blue sky catastrophe” on two-dimensional manifolds”, Mat. Zametki, 51:1 (1992),  118–125  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 76–81  isi
1991
56. V. S. Medvedev, E. L. Fedorov, “On the structure of the bifurcation set of bifurcating separatrices”, Differ. Uravn., 27:8 (1991),  1357–1363  mathnet  mathscinet; Differ. Equ., 27:8 (1991), 957–963
1989
57. V. S. Medvedev, “On the bifurcation of the separatrix connecting two equilibrium states”, Differ. Uravn., 25:2 (1989),  332–335  mathnet  mathscinet  zmath
1987
58. V. S. Medvedev, “On the index of invariant domains of homeomorphisms of two-dimensional manifolds”, Mat. Sb. (N.S.), 134(176):2(10) (1987),  207–222  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 207–221
1980
59. V. S. Medvedev, “On a new type of bifurcations on manifolds”, Mat. Sb. (N.S.), 113(155):3(11) (1980),  487–492  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:3 (1982), 403–407
1979
60. V. S. Medvedev, Ya. L. Umanskii, “Decomposition of $n$-dimensional manifolds into simple manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 1,  46–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:1 (1979), 36–39
1977
61. V. S. Medvedev, “A study of the behavior of cascade trajectories in the neighborhood of an invariant set”, Differ. Uravn., 13:7 (1977),  1192–1201  mathnet  mathscinet  zmath
1974
62. V. S. Medvedev, Ya. L. Umanskii, “Regular components of homeomorphisms on $n$-dimensional manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 38:6 (1974),  1324–1342  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:6 (1974), 1305–1322
1971
63. S. Kh. Aranson, V. S. Medvedev, “Regular components of homeomorphisms of the $n$-dimensional sphere”, Mat. Sb. (N.S.), 85(127):1(5) (1971),  3–17  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:1 (1971), 1–14
1970
64. V. S. Medvedev, “Sufficient conditions for the absence of integral cycles of Pfaffian systems of manifolds”, Differ. Uravn., 6:10 (1970),  1896–1900  mathnet  mathscinet  zmath
65. V. S. Medvedev, “Sufficient conditions for the absence of integral cycles for dynamical systems on manifolds”, Differ. Uravn., 6:3 (1970),  454–466  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019